MAUDE Adverse Event Report: KARL STORZ IMAGING CCU,MODULAR,4U-LINK,US

KARL STORZ IMAGING CCU,MODULAR,4U-LINK,US
Model Number TC304US
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported: "missing connection pins inside camera port.Discovered when image started flickering during a case.No patient harm.Case was able to be finished." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as missing connection pins inside the camera port and discovered when the image started flickering during a case.The customer's complaint was verified.There were several broken spring fingers in the camera receptacle.A visual inspection confirmed the broken spring finger pins.This will require a camera receptacle replacement.A functional test was unable to identify any issues with image quality or stability.A visual inspection of the camera receptacle observed worn pins and debris.Since the camera receptacle is not replaceable at ksus goleta, a motherboard replacement is highly recommended to ensure a reliable electrical gold-on-gold connection between ccu and camera.The customer's broken ground pins complaint was confirmed and will require a receptacle replacement, but no issues related to image quality or image capture were encountered.Note: the customer should inspect the camera card edge for corresponding wear/damage.The cause of the issue was determined as unable to duplicate the flickering image complaint, but grounding spring fingers pins were damaged due to normal wear and tear.The camera receptacle is worn.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CCU,MODULAR,4U-LINK,US
Common Device Name
CCU,MODULAR,4U-LINK,US
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 
MDR Report Key23303141
Report Number2027009-2025-01818
Device Sequence Number14648468
Product Code GWG
UDI-Device Identifier04048551418123
UDI-Public04048551418123
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K160044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTC304US
Device Catalogue NumberTC304US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer11/12/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown